Yaghoub Jalilian

Assistant Professor

 Department of Mathematics
Razi Unversity
P. O. Box. 67149-67346
Kermanshah, Iran
Email:  y.jalilian@razi.ac.ir 


Research Interests
 Partial Differential Equations
Ordinary Differential Equations
Fractional Integral and Differential Equations


Education

B.Sc
Pure Mathematics
Razi University
2002-2006


M.Sc
Pure Mathematics
Sharif University of Technology
2006-2008
Thesis: Wavelet Galerkin Method Applied to Partial Differential Equations with Variable Coefficients
Supervisor: Professor M. Hesaaraki

Ph.D
Pure Mathematics
Iran University of Science & Technology
2008-2011
Thesis: Measure of Noncompactness and Its Applications in Functional Integral Equations
Supervisor: Professor A. Aghajani

Publications


 Y. Jalilian
On the existence and multiplicity of solutions for a class of singular elliptic problems, Computers
and Mathematics with Applications 68 (2014) 664–680

Y. Jalilian, A. Szulkin
Infinitely many solutions for semilinear elliptic problems with sign-changing weight functions
Applicable Analysis 93(2014) 756-770
 
Y. Jalilian, R. Jalilian
Existence of solution for delay fractional differential equations, Mediterr. J. Math. 10 (2013) 1731-1447

 A. Aghajani, Y. Jalilian, K. Sadarangani
On the existence of solutions for mixed Volterra-Fredholm integral equations, Electronic
Journal of Differential Equations 2012 (2012) 1–12 

A. Aghajani, Y. Jalilian, J. J. Trujillo
On the existence of solutions of fractional integro-differential equations, Fractional Calculus and Applied Analysis 1 (2012) 44-69


A. Aghajani, J. Banas, Y. Jalilian
Existence of solutions for a class of nonlinear Volterra singular integral equations , Computers and Mathematics with Applications 62 (2011) 1215–1227

A. Aghajani, Y. Jalilian, V. Roomi
Oscillation theorems for the generalized Liénard system, Mathematical and Computer Modelling 54 (2011) 2471–2478

 A. Aghajani, Y.Jalilian
Existence of nondecreasing positive solutions for a system of singular integral equations Mediterranean Journal of Mathematics 4 (2011) 563-576

 A. Aghajani, Y. Jalilian
Existence and global attractivity of solutions of a nonlinear functional integral equation, Commun
Nonlinear Sci Numer Simulat 15 (2010) 3306–3312


A. Aghajani, Y. Jalilian
On the existence and global attractivity of solutions of a functional integral equation, International
Journal of Mathematical and Statistical Sciences 1:3 2009


 M. Hesaaraki , Y.Jalilian
A numerical method for solving nth-order boundary-value problems, Applied Mathematics and
Computation 196 (2008) 889–897

.
خانه | بازگشت | حريم خصوصي كاربران |

Powered By Sigma ITID.
Guest (RaziGuest)